# SDR USAA061375

- Difficulty date: November 29, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 360 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 360 S15L CRACKED.  REPLACED CHANNEL IAW SRM 51-10-02 AND BOEING DRAWING NUMBER 65-17685, DEFECT SIZE: 1 INCH.
